# SDR SWIA972463

- Difficulty date: March 28, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Aircraft time: 31,519 hours, 38,500 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INBOARD FLAPS REMAIN AT 25 DEGREES AFTER LANDING WITH FLAP HANDLE AT 0 DEGREES.  REMOVED AND REPLACED RT I/B FLAP ACUTATOR.  USED BEAKOUT BOX.  ACTUATOR POS BAD AT 15-25 DEGREES SETTING.  REF MM 27-50-07 & RII 27-307.  NO LEAKS NOTED.  OPS CHECK GOOD.  ALL OPENED PANELS SECURED.  P/N:  320300-1005, S/N ON:  0030, S/N OFF:  0067.
